MAUDE Adverse Event Report: AUTOSOFT 90; INSET II 60/6 GREY TCAP

AUTOSOFT 90; INSET II 60/6 GREY TCAP
Lot Number 5191514
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported that the patient faced bent cannula.The patient's blood glucose level was 629 mg/dl and experienced diabetic ketoacidosis.The patient was taken to the emergency and stayed there for a few hours where intravenous insulin drip and some unspecified fluids were given.The health care professional confirmed the issue was due to a kinked cannula, which was observed after the removal of site for inspection.The patient looked pale, lethargic, and mildly dehydrated, when left the emergency room.Subsequently, the patient and was admitted in the intensive care unit and received intravenous insulin drip and some unspecified fluids as corrective treatment which resolved the issue.The infusion set was used for approximately 12 hours.The patient was hospitalized for two days and there was no permanent damage to the patient.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
AUTOSOFT 90
Common Device Name
INSET II 60/6 GREY TCAP
MDR Report Key8547977
Report Number3003442380-2019-01299
Device Sequence Number1744294
Product Code FPA
UDI-Device Identifier05705244014305
UDI-Public05705244014305
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot Number5191514
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2018
Initial Report FDA Received Date04/25/2019
Patient Sequence Number1